# SDR NACA2024080400001

- Difficulty date: August 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,977 hours, 19,288 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285TD458203
- Part serial: D04278
- Condition: Failed
- Location: Eng Speed
- Part time: 1,503 hours, 582 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENGINE SPEED CARD. REMOVED AND REPLACED LEFT ENGINE SPEED CARD IAW AMM 77-12-01 TEST REPORTED OK
